# SDR UPS08853899

- Difficulty date: October 25, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Aircraft time: 68,706 hours, 27,558 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV EVALUATE EFN 700200081061 ORGINIAL NRC 212907 B-PIT DOOR WEB STA 280.  REPAIR ACCOMPLISHED DC8 SRM 52-2-00-0 FIG 3.
